MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO; CATHETER, PERCUTANEOUS
Model Number 9-ATV10F45/80
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 10f amplatzer trevisio intravascular delivery system was selected for use to implant an unknown device.It was noted during procedure that the unknown device prematurely detached from the delivery cable.The decision was made to snare the unknown device using a goose neck snare.The 10f amplatzer trevisio intravascular delivery system was replaced and the same unknown device was deployed using the new delivery cable.There were no adverse patient consequences reported.The patient was stable at the time of report.
 
Additional Manufacturer Narrative
An event of the occluder detaching prematurely was reported.The investigation found that the balloon met functional specifications when analyzed at abbott under non-physiological conditions.Information from the field indicated the cable was not rotated as it was advanced through the patient's anatomy.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 10f amplatzer trevisio intravascular delivery system was selected for implant of an unknown device for an atrial septal defect closure.It was noted during procedure that the unknown device prematurely detached from the delivery cable inside the left atrium.This was confirmed by transesophageal echocardiogram (tee) and fluoroscopy.The decision was made to snare the unknown device using a goose neck snare.The 10f amplatzer trevisio intravascular delivery system was replaced and the same unknown device was deployed using the new delivery cable.The delay was clinically significant, but low risk.The patient did not have tortuous anatomy.The patient remained hemodynamically stable throughout the procedure.There were no adverse patient consequences reported.The patient was stable at the time of report.Subsequent to the previously filed report, additional information was received that the device was used for an atrial septal defect closure.It was noted during procedure that the unknown device prematurely detached from the delivery cable inside the left atrium.This was confirmed by transesophageal echocardiogram (tee) and fluoroscopy.The delay was clinically significant, but low risk.The patient did not have tortuous anatomy.The patient remained hemodynamically stable throughout the procedure.

Brand Name
AMPLATZER TREVISIO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15854818
Report Number2135147-2022-02207
Device Sequence Number5202296
Product Code DQY
UDI-Device Identifier05415067030948
UDI-Public05415067030948
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number9-ATV10F45/80
Device Catalogue Number9-ATV10F45/80
Device Lot Number8326707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer02/06/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale